MathSciNet Relay Station
MathSciNet bibliographic data
MR2200497 34B15 (34B10 34B18)
Khan, Rahmat Ali; Webb, J. R. L. Existence of at least three solutions of a second-order three-point boundary value problem. Nonlinear Anal. 64 (2006), no. 6, 1356–1366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement